# SDR 2005FA0001279

- Difficulty date: August 24, 2005
- Submitted: September 14, 2005
- Operation: General aviation
- Aircraft: N767A
- Make and model: Boeing 767-2AX
- Aircraft serial: 33685
- Engine: Ge CF680
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: ES71183206400DK
- Part serial: KZ504023
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA COMPLAINED ABOUT NO HOT WATER AT GALLEY SINK SHORTLY BEFORE LANDING.  ONCE ON GROUND, MAINTENANCE EXPOSED WATER HEATER, GOT HEAVY BURNED SMELL.  REMOVED FALSE PANEL COVERING WATER HEATER, NOTED THAT NO CB EITHER ON UNIT OR ON GALLEY CB PANEL HAD TRIPPED.  DECIDED TO LOOK AT INSIDE OF INSTALLED UNIT TO SEE IF THERE WAS SOMETHING THAT COULD BE REPAIRED.  LOOKED AS THOUGH THERE WAS A FIRE INSIDE OF UNIT.  IT BURNED ITSELF OUT, NO EXTERNAL DAMAGE WAS DONE.  PRIOR TO OPENING AREA WHERE HEATER IS INSTALLED, THERE WAS NO SMELL ANYWHERE IN GALLEY FROM THE FIRE, NO CB TRIPPED.  UNIT WAS REMOVED FROM AC AND SENT TO THE MFG. NO REASON OR CAUSE HAS BEEN FOUND AT THIS TIME.  (SW05200511531) (K)
